MAUDE Adverse Event Report: ST. JUDE MEDICAL POWER SUPPLY; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL POWER SUPPLY; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3022
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One cardiomems patient electronic system was received for evaluation.Visual inspection of the power supply revealed functional damage to in form of its connector being broken off from the rest of the component.As the connector was broken off, exposed wires were noted.The replacement power supply was used to power on the unit.The cause of the reported damage could not be determined.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming exposed wires of the power supply.

Brand Name
POWER SUPPLY
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
bob fryc
one st. jude medical drive
st. paul, MN 55117
6517565400
MDR Report Key16504232
Report Number3004936110-2023-00252
Device Sequence Number6128964
Product Code MOM
UDI-Device Identifier05414734509169
UDI-Public05414734509169
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCM3022
Device Catalogue NumberCM1000
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age83 YR
Patient SexMale